# SDR EISA95335

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 171.5 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LEFT WING LEADING EDGE WAS FOUND CRACKED ON THE INNER SKIN APPROXIMATELY WS 171.5 IN AREA OF NR 3 D-FLAP.  CUT OUT CRACKED SECTION.  FABRICATED FILLERS, SPACERS, COVERS, L-ANGLE, AND SPLICE ANGLES AND INSTALLED ALL PARTS IAW B727 SRM 51-10-2, 51-40-1 AND MM 51-20-2.  (M)
